RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2015, Volume 15, Number 4, Pages 703–713 (Mi mmj581)  

This article is cited in 1 scientific paper (total in 1 paper)

One class of permutation polynomials over finite fields of even characteristic

L. A. Bassalygo, V. A. Zinoviev

Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Bol'shoi Karetnyi per. 19, GSP-4, Moscow, 127994, Russia

Abstract: Polynomials of type $x^{q^3+q^2+q+2}+bx$ over the field $\mathbb F_{q^4}$, where $q=2^m$, $m\geq2$, are considered. All cases when these polynomials are permutation polynomials are classified.

Key words and phrases: finite field, permutation polynomial.

Funding Agency Grant Number
Russian Science Foundation 14-50-00150
The research was carried out at the IITP RAS at the expense of the Russian Foundation for Sciences (project No. 14-50-00150).


DOI: https://doi.org/10.17323/1609-4514-2015-15-4-703-713

Full text: http://www.mathjournals.org/.../2015-015-004-007.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 11T06, 11T71, 12Y05
Received: January 14, 2015; in revised form June 23, 2015
Language:

Citation: L. A. Bassalygo, V. A. Zinoviev, “One class of permutation polynomials over finite fields of even characteristic”, Mosc. Math. J., 15:4 (2015), 703–713

Citation in format AMSBIB
\Bibitem{BasZin15}
\by L.~A.~Bassalygo, V.~A.~Zinoviev
\paper One class of permutation polynomials over finite fields of even characteristic
\jour Mosc. Math.~J.
\yr 2015
\vol 15
\issue 4
\pages 703--713
\mathnet{http://mi.mathnet.ru/mmj581}
\crossref{https://doi.org/10.17323/1609-4514-2015-15-4-703-713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438828}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368530900007}


Linking options:
  • http://mi.mathnet.ru/eng/mmj581
  • http://mi.mathnet.ru/eng/mmj/v15/i4/p703

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Bartoli, M. Giulietti, L. Quoos, G. Zini, “Complete permutation polynomials from exceptional polynomials”, J. Number Theory, 176 (2017), 46–66  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:178
    References:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020